# SDR SWAA094555

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 46,619 hours, 38,584 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  ON FINAL, RIGHT MAIN LIGHT TURNED RED.  CYCLED LANDING GEAR HANDLE TO OFF, RED TURNED TO GREEN.  PUT LANDING GEAR HANDLE DOWN.  ALL 3 LANDING GEAR INDICATIONS REMAINED GREEN.  REMOVED AND REPLACED RT GEAR DOWNLOCK SENSOR PER MM.
